# SDR SWAA2018090424737

- Difficulty date: July 31, 2018
- Submitted: September 5, 2018
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 63,755 hours, 37,491 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 144A77118
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL PRESSURE DECK TO BE CRACKED BETWEEN BS 663 TO BS 675, BETWEEN LBL 31 TO LBL 33.  REPAIRED WEB IAW EA & ER.
